# SDR FDEA201410173251

- Difficulty date: October 17, 2014
- Submitted: December 3, 2014
- Operation: Air carrier
- Aircraft: N919FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24636
- Aircraft time: 71,737 hours, 24,623 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: 113N200342
- Part serial: 000285
- Condition: Loose
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FAIRING 672HB BRACKET INBD SECURING BRACKET FOUND LOOSE FLAP.  REPAIRED IAW EA F-5720-T0312233.
